Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pain in penis after masturbating, swelling, soreness beneath shaft, sensitive penis tip, frequent urination. Treatment?

Hello Doctor, I am facing following problem from last 3-4 days, After masturbating I feel pain in my penis , it seems as if it is swollen /sore beneth the shaft. It becomes very sensitive on the tip of penis. The feel like urinating often. If I dont touch it for 1 day, it heels a little bit, but after masturbation problem repeats Kindly help me My email id :- YYYY@YYYY
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have pain in your penis after masturbation.This is most likely to be due to congestion of urethra that happens during erection and ejaculation. It gets reduced of its own within 3-4 hours. There is nothing to worry about.
Drink more water to keep your semen little dilute.and avoid masturbating frequently.
Dr.Patil
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor